# SDR HEEA073172

- Difficulty date: May 24, 2001
- Submitted: June 4, 2001
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Aircraft time: 2,797 hours
- System (JASC): 7932 · Engine Oil Quantity
- Part: Gauge
- Part number: S207A
- Condition: Contaminated
- Location: Oil Level
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL LEVEL INDICATOR HAZED. SCRAPPED LOCALLY.
